# SDR DXTA2021102851030

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Rkwell 700
- Aircraft serial: 7000035
- Aircraft time: 914 hours, 529 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Disconnect Unit
- Part number: 746125216
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH , PILOT NOTED AILERON INPUT WASN'T RESPONDING AT 400' AGL. DID A GO-AROUND,  PILOT MONITORING CONTROL WHEEL ON RT HAD CORRECT RESPONSE.  ATTEMPTED 2ND APPROACH. ROLL CONTROL PROBLEM REOCCURRED.. DID A 2ND GO-AROUND.  DURING CLIMB TO PATTERN ALTITUDE, RT CONTROL WHEEL ANGLED TO RT ABOUT 20 DEGS W/NO RESPONSE.  LT CONTROL WHEEL NEUTRAL WITH SLOW ROLL RESPONSE INPUTS.  ENTERED PATTERN & ALIGNED BOTH CONTROL WHEELS TO LEVEL POSITION.  NORMAL ROLL INPUTS FROM BOTH CONTROL WHEELS RESUMED.  DIVERTED & LANDED.  R & R SECTOR ASSY-ROLL DISCONNECT ECT IAW DRAWING 7460252. RIGGED ROLL DISCONNECT SYS IAW SECT. 5.4 OF 7460027  ROLL & GROUND SPOILER SYS RIGGING SPECIFICATION.  OPS CHECK GOOD.
